TITLE

The Convolution on Time Scales

AUTHOR(S)
Bohner, Martin; Guseinov, Gusein Sh.
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The main theme in this paper is an initial value problem containing a dynamic version of the transport equation. Via this problem, the delay (or shift) of a function defined on a time scale is introduced, and the delay in turn is used to introduce the convolution of two functions defined on the time scale. In this paper, we give some elementary properties of the delay and of the convolution and we also prove the convolution theorem. Our investigation contains a study of the initial value problem under consideration as well as some results about power series on time scales. As an extensive example, we consider the q-difference equations case.
ACCESSION #
28138856

 

Related Articles

  • A New Approach to Solving SIEs and System of PFDEs Using The L2-Transform. Aghili, A.; Ansari, A. // Differential Equations & Control Processes;2010, Issue 3, p58 

    In this article,we will show how we can apply complex inversion formula for the inversion of the L2-transform and also express some applications of the L2-transform for solving of singular integral equation (SIEs) with trigonometric kernel and system of partial fractional differential...

  • On a connection between continuous and discrete models of linear dynamical systems.  // Differential Equations & Control Processes;2010, Issue 3, p20 

    The task of an approximation of a continuous model according to obtained discrete data in its connection with Laplas transformation and z-conversion has been considered. We found that the connection between ordinary differential equations and difference equations has analogy with inverse agreed...

  • Busy period, virtual waiting time and number of customers in G δ|M Ï°|1|B system. Kadankov, Victor; Kadankova, Tetyana // Queueing Systems;Jun2010, Vol. 65 Issue 2, p175 

    In this article, we determine the integral transforms of several two-boundary functionals for a difference of a compound Poisson process and a compound renewal process. Another part of the article is devoted to studying the above-mentioned process reflected at its infimum. We use the results...

  • The diffraction of a plane wave by a 2D traction free isotropic wedge. Kamotski, V. V.; Fradkin, L. Ju.; Borovikov, V. A.; Babich, V. M.; Samokish, B. A. // AIP Conference Proceedings;2006, Vol. 834 Issue 1, p167 

    Wedge diffraction is a well-known problem in applied mathematics. The currently favoured semi-analytical scheme is to reduce the original elastodynamic equations supplemented with boundary, radiation and tip conditions first to a system of functional equations and then to a system of algebraic...

  • Asymptotic behavior of the hitting time, overshoot and undershoot for some L?vy processes. Bernard Roynette; Pierre Vallois; Agn?s Volpi // ESAIM: Probability & Statistics;Jan2008, Vol. 12 Issue 1, p58 

    ?Let (Xt, t?0) be a L?vy process started at , with L?vy measure ?. We consider the first passage time Txof (Xt, t?0) to level x > 0, and Kx:=XTx-x the overshoot and Lx:=x-XTx-the undershoot. We first prove that the Laplace transform of the random triple (Tx,Kx,Lx) satisfies some kind of integral...

  • POISSON SUMMATION FORMULA ASSOCIATED WITH THE FRACTIONAL LAPLACE TRANSFORM. DESHMUKH, PRABHAKAR R.; GUDADHE, ALKA S. // Journal of Science & Arts;2013, Vol. 13 Issue 2, p151 

    The linear canonical transform is four parameterized integral transform, which is an important tool in signal processing and optics. The application of linear canonical transform in quantum mechanics has focused attention on its complex extension. Fractional Laplace transform is a special case...

  • INTEGRAL TRANSFORMS AND AMERICAN OPTIONS: LAPLACE AND MELLIN GO GREEN. ALOBAIDI, G.; MALLIER, R.; HASLAM, M. C. // Acta Mathematica Universitatis Comenianae;2014, Vol. 83 Issue 2, p245 

    We use Mellin and Laplace transforms to study the price of American options, and show that both transforms produce solutions and integral equations which are equivalent to the Green's function approach. Conventional rather than partial transforms are used. We also combine a boundary fixing...

  • Some integral transforms of solutions of transmission problems. Polosin, A. // Differential Equations;Oct2008, Vol. 44 Issue 10, p1489 

    We express singular integrals of functions involving solutions of transmission problems via linear combinations of these functions with fractional-rational coefficients.

  • Sharp L2 boundedness of the oscillatory hyper-Hilbert transform along curves. Jie Cheng Chen; Da Shan Fan; Xiang Rong Zhu // Acta Mathematica Sinica;Apr2010, Vol. 26 Issue 4, p653 

    Consider the oscillatory hyper-Hilbert transform along the curve Γ( t) = ( t p1, t p2, ..., t pn), where β > α ≥ 0 and 0 < p1 < p2 < ... < p n. We prove that H n,α,β is bounded on L2 if and only if β ≥ ( n + 1) α. Our work extends and improves some known results.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics